The  purpose  of the  present  work is to  introduce  and  investigate  a new class of sets called Pγ -open sets and use this class to define and study  new classes of the most well-known concepts topological space such as continuity  and new types of separation  axioms.

At the beginning of this work, we define the class of Pγ -open sets which is contained in the class of preopen sets and contains the class of γ-open sets.  It is shown that the family of Pγ -open sets form a supratopology  on a space X , we prove that  the family of Pγ -open sets form a topology on a space X if γ is a pre regular operation. We prove that  the family of Pγ -open sets and preopen sets are identical  if γ is a pre identity  operation,  and also in pre γ-regular spaces, while the family of γ-open sets and  Pγ -open sets coincide in submaximal  spaces.   The  study  shows that  if X  is γ-regular,  then  τ  ⊆ Pγ O(X ) and  for any  subset  A of a space X  we have pγ Bd[pγ Bd{pγ Bd(A)}] = pγ Bd[pγ Bd(A)].  In the last section, Pγ -g.closed sets are defined and giving characterization theorems  to some spaces.

Further more, the  notions  of Pγ -continuous  and weakly Pγ -continuous  are intro- duced.  It is shown that  Pγ -continuity  is weaker than  γ-continuity in the sense of Basu et al., as well as being stronger than  precontinuity. It is noticed that  weakly Pγ -continuity  is weaker than Pγ -continuity  and stronger  than  weakly precontinu- ity.  In addition,  several conditions are given which make Pγ -continuity  and weakly Pγ -continuity  equivalent to some other types of continuity.  The functions with Pγ – closed graphs have been studied  to obtain  some characterizations and properties of it.

Finally, some new types of separation  axioms are defined, we show that  Pγ -T1 gives Pγ -T 1 2

and Pγ -T 1 gives Pγ -T0.  It is shown that  a space X  is Pγ -T 1 2 if and only if every singleton is either Pγ -closed or Pγ -open. We prove that  the notions of Pγ -D1 and Pγ -D2   are equivalent.   Further more, the properties  and characterizations of Pγ -R0  and Pγ -R1  spaces have been studied.


[1] Abd El-Monsef, M. E., El-Deeb, S. N. and Mahmoud, R. A., β-open sets and β-continuous  mappings, Bull. Fac.  Sci. Assuit. Univ., 12 (1) (1983), 77-90.

[2] Aho, T. and Nieminen, T.,  Spaces in which preopen subsets  are semi-open, Ricerche Math., 43 (1994), 45-59.

[3] Ahmed, N. K., On some types of separation  axioms, M. Sc. Thesis,  College of Science, Salahaddin  Univ., (1990).

[4] Ashish, Kar and Bhattacharyya, P., Some weak separation  axioms, Bull. Cal. Math. Soc., 82 (1990), 415-422.

[5] Andrijevic, D., Semi-preopen sets, Math. Vesnik, 38 (1986), 24-36.

[6] Basu, C. K., Afsan, B. M. U. and Ghosh, M. K., A class of functions and sepa- ration axioms with respect to an operation, Hacettepe Journal  of Mathematics and Statistics,  38 (2) (2009), 103-118.

[7] Crossley, S. G. and Hildebrand,  S. K., Semi-closure, Texas J. Sci., 22 (1971), 99-112.

[8] Chandra, Pal M. and Bhattacharyya, P., Faint precontinuous  functions, Soo- chow J. Math., 21 (3) (1995), 273-289.

[9] Dontchev,  J.,  Ganster,  M. and  Noiri,  T.,  On  p-closed spaces,  Internat. J. Math. and Math. Sci., 24 (3) (2000), 203-212.

[10] Dontchev, J. and Noiri, T., Contra-semicontinuous functions, Math. Pannon- ica, 10 (1999), 159-168.

[11] El-Deeb, S. N., Hasanein, I. A., Mashhour,  A. S. and Noiri, T., On p-regular spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie,  27 (4) (1983), 311-315.

[12] Ganster,  M., On strongly s-regular spaces, Glasnik Mat., 25 (45) (1990), 195- 201.

[13] Jafari,  S. and Noiri, T.,  Properties  of β-connected  spaces, Acta Math.  Hun- gar., 101 (3) (2003), 227-236.

[14] Jafari,  S., On a weak separation  axiom, Far  East J. Math. Sci., 3 (5) (2001), 779-787.

[15] Kasahara,  S., Operation  compact  spaces, Math. Japonica, 24 (1) (1979), 97-105.

[16] Krishnan,  G. S. S. and Balachandran, K., On a class of γ-preopen  sets in a topological space, East  Asian Math. J.,  22 (2) (2006), 131-149.

[17] Krishnan,  G. S. S. and Balachandran, K., On γ-semiopen sets in topological spaces, Bull. Cal. Math. Soc., 98 (6) (2006), 517-530.

[18] Levine, N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1) (1963), 36-41.

[19] Long, P. E., An Introduction to General  Topology, Charles  E. Merrill Pub- lishing Company, (1986).

[20] Mahmoud,  R. and Rose, D., A note on submaximal  spaces and smpc func- tions, Demonstratio Math., 28 (3) (1995), 567-573.

[21] Mashhour, A. S., Abd El-Monsef, M. E. and El-Deeb, S. N., On precontinuous and week precontinuous  mappings, Proc.  Math. Phys. Soc. Egypt, 53 (1982), 47-53.

[22] Mashhour,  A. S., Abd El-Monsef, M. E. and Hasanein, I. A., On pretopolog- ical spaces, Bull. Math. Soc. Sci. R S R., 28 (1984), 39-45.

[23] Maki, H., Umehara, J and Noiri, T., Every topological space is Pre-T 1 , Mem. Fac.  Sci. Kochi. Univ. Ser. Math., 17 (1996), 33-42.

[24] Min, W. K. and Kim, Y. K., m-preopen  sets and M -precontinuity on spaces with minimal structures,  Advances in Fuzzy Sets and Systems, 4 (3) (2009), 237-245.

[25] Min, W. K. and Kim, Y. K., On minimal precontinuous  functions. Journal  of ChungCheong Mathematical  Society, 22 (4) (2009), 667-673.

[26] Min, W. K. and Kim, Y. K., On weak M -precontinuity on spaces with minimal structures, Journal  of Chung Cheong Mathematical  Society, 24 (1) (2011), 11-17.

[27] Nasef, A. A. and Noiri, T., Some weak forms of almost continuity,  Acta Math. Hungar.,  74 (3) (1997), 211-219.

[28] Navalagi,  G.  B.,  Pre-neighbourhoods,  The  Mathematics  Education,  32 (4) (1998), 201-206.

[29] Nandini  Bandyopadhyay and  Bhattacharyya,  P.,  Functions  with  preclosed graphs, Bull. Malays. Math. Sci. Soc., (2) 28 (1) (2005), 87-93.

[30] Njastad, O.,  On some classes of nearly  open sets,  Pacific  J. Math.,  15 (3) (1965), 961-970.

[31] Ogata,  H., Operation  on topological spaces and  associated  topology,  Math. Japonica, 36 (1) (1991), 175-184.

[32] Popa, V. and Noiri, T., Weakly β-continuous  functions, An. Univ. Timisoara Ser. Mat. Inform.,  32 (1994), 83-92.

[33] Popa,  V. and Noiri, T., On the definition of some generalized forms of conti- nuity under minimal conditions,  Mem. Fac.  Sci. Kochi. Univ. Ser. Math., 22 (2001), 9-19.

[34] Reilly, I. L. and Vamanmurthy, M. K., On α-continuity in topological spaces, Acta Math. Hungar.,  45 (1-2) (1985), 27-32.

[35] Sai Sundara  Krishnan,  G.,  A new class of semi open sets  in a topological space, Proc.  NCMCM, Allied Publishers,  New Delhi, (2003), 305-311.

[36] Velicko, N. V., H-closed topological spaces, Amer. Math. Soc. Transl., 78 (2) (1968), 103-118.